Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US SURGICAL PUERTO RICO EEA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US SURGICAL PUERTO RICO EEA; STAPLE, IMPLANTABLE
Model Number
EEAXL2135
Medical Device Problem Code
Failure to Form Staple (2579)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intraoperatively, the seal around the ring did not close all the way.
New Search
Submit an Adverse Event Report
Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key
11011288
Report Number
2647580-2020-04073
Device Sequence Number
11661202
Product Code
GDW
UDI-Device Identifier
10884523005585
UDI-Public
10884523005585
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K062850
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
User Facility
Report Source
company representative,health
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
12/15/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/31/2024
Device Model Number
EEAXL2135
Device Catalogue Number
EEAXL2135
Device Lot Number
P9H0662KY
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;